# SDR IPXA2021041068020

- Difficulty date: March 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UPA53613033210
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CABIN FLOOR STRUCTURE FLOOR BEAM I/B OF BEAM Y953 HAS SEVERAL CORRODED SPOTS. DOT 49-49.REMOVED. FABRICATED AND INSTALLED IAW SRM 53-12-15 CONFIG 1 FIG 204.
